Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 16, Pages 981-993
http://dx.doi.org/10.1155/S0161171203208103

On certain means of two arguments and their extensions

1Department of Mathematics, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA
2Department of Pure Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania

Received 2 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edward Neuman and József Sándor, “On certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 16, pp. 981-993, 2003. https://doi.org/10.1155/S0161171203208103.